# SDR UIEA2018121202823

- Difficulty date: December 11, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,736 hours, 19,094 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE RT ENG HPSOV DISPLAYED. PERFORMED FIM 36-20 FT 804, CLEARED MESSAGE. RAN ENGINE AT IDLE FOR 5 MINS IAW AMM 71-00-00, COULD NOT DUPLICATE FAULT.
